MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTERFSCRW,FULL THD; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP INTERFSCRW,FULL THD; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP INTERFSCRW,FULL THD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the anterior cruciate ligament surgery, the screws broke at the level of the screw head.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BIO-COMP INTERFSCRW,FULL THD
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24818430
Report Number1220246-2026-02074
Device Sequence Number9594874
Product Code MAI
UDI-Device Identifier00888867014725
UDI-Public(01)00888867014725(11)230728(17)270630(10)15121997
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP INTERFSCRW,FULL THD
Device Catalogue NumberAR-1370TC
Device Lot Number15121997
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown